# SDR DL76G060878

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 30,785 hours, 4,691 cycles
- Engine: Ge CF680C2B6F
- Engine time: 27,740 hours, 4,263 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Broken
- Location: Nr 1 Eng Oil Sys
- Part time: 27,740 hours, 4,263 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: A

## Discrepancy

AT FL330 LEFT ENG OIL PRESSURE AND QUANTITY DROPPED TO ZERO.  ENGINE SUBSEQUENTLY FLAMED OUT.  ENGINE SHUTDOWN, CHECKLIST PERFORMED, 38K LBS OF FUEL DUMPED FROM CTR TANK.  NORMAL SINGLE ENG LANDING.  FOUND OIL LINE AND CLAMP GOING TO OIL PRESS TRANSMITTER BROKE.  REPLACED NR 1 ENGINE PER TRANS 1T160.
